Please use this identifier to cite or link to this item:
|Title: ||Systems of Quasi-Variational Relations with Applications|
|Authors: ||Lai-Jiu Lin;Q.H.ansari|
|Keywords: ||System of quasi-variational relations;System of quasi-variational inclusions;Common fixed point theorems;Maximal element theorems;Constrained Nash equilibrium problem;Ky Fan type inequality/inclusion problem;KKM type theorems|
|Issue Date: ||2011-05-10T06:51:15Z
|Publisher: ||Elsevier Science|
|Abstract: ||In this paper, we introduce a system of quasi-variational relations (in short, SQVR) and|
present several examples which show that it is a very general and unified model of several
problems. We establish the existence of solutions of SQVP, in general, and several other
problems, in particular. As an application of our results, we derive maximal element
theorems and a collectively fixed point theorem for a family of multivalued maps. As
further applications, we study Ky Fan type inequality / inclusion problem for vector valued
bifunctions which includes constrained Nash equilibrium problem as a special case. We
also present a common fixed point theorem for a family of multivalued maps. The results of
this paper improve and generalize several known results on (system of) quasi-equilibrium
problems, (system of) quasi-variational inclusions, constrained Nash equilibrium problem,
collectively fixed point theorem and KKM type theorems for a family of multivalued maps.
Our results also contain several results which appeared in recent literature.
|Relation: ||Nonlinear Analysis: Theory, Methods & Applications, 72(3-4):1210-1220|
|Appears in Collections:||[數學系] 期刊論文|
Files in This Item:
All items in NCUEIR are protected by copyright, with all rights reserved.